# SDR AALA201810169006

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 11,625 hours, 1,226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Faulted
- Location: Mains
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENTION,  GEAR DISAGREE INDICATION ILLUMINATED.  CREW MANUALLY EXTENDED THE GEAR.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED TII 70410316 ON THE ALT GEAR EXTENSION IAW AMM 32-35-00-10B-320. OPS CHECKED GOOD.  NO GEAR SWING WAS REQUIRED.
